Universal Baxterization for Z-graded Hopf algebras

Dancer, K. A., Finch, P. E. and Isaac, P. S. (2007) Universal Baxterization for Z-graded Hopf algebras. Journal of Physics A: Mathematical and Theoretical, 40 50: F1069-F1075. doi:10.1088/1751-8113/40/50/F01


Author Dancer, K. A.
Finch, P. E.
Isaac, P. S.
Title Universal Baxterization for Z-graded Hopf algebras
Formatted title
Universal Baxterization for Z-graded Hopf algebras
Journal name Journal of Physics A: Mathematical and Theoretical   Check publisher's open access policy
ISSN 1751-8113
Publication date 2007-11-28
Sub-type Article (original research)
DOI 10.1088/1751-8113/40/50/F01
Volume 40
Issue 50
Start page F1069
End page F1075
Total pages 7
Editor Dorey, P. E.
Bender, C.
Place of publication United Kingdom
Publisher Institute of Physics Publishing
Collection year 2008
Language eng
Subject 230103 Rings And Algebras
C1
780101 Mathematical sciences
Q-Index Code C1
Q-Index Status Confirmed Code

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 15 Apr 2008, 22:13:34 EST by Marie Grove on behalf of School of Mathematics & Physics